# SDR DALA2025050103379

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 773 hours, 106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3432 4L DOOR ASSIST PRESSURE LOW. CORRECTIVE ACTION: SERVICED ASSIST CYLINDER AT DOOR 4L AS PER A330 AMM 52-15. OK FOR SERVICE. (7081186)
